Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Having diarrhea, vomiting, gastric, fever, pain under ribs. Flu or virus?

I feel as if i have had the flu or a virus - thursday late night i started with diarehha and then vomitting. I am also having major gas. I started running a fever as well. I am on my second day with these symptons. I am told there is a virus or flu going around I am wondering if this is what I could have. Since the vomitting and diarehha i am now having pain under my ribs on the right side...what do you think?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
DEAR SIR/MADAM

THE CAUSE FOR ALL THE SYMPTOMS THAT IS CAUSING IS MIGHT BE
1. GASTROINSTINAL INFECTIONS
IT MIGHT BE BACTERIAL INFECTIONS AS YOU ARE HAVING FEVER. YOU MIGHT BE HAVING AMOEBIC LIVER ABCESS.
YOU MIGHT ALSO HAVE PNEUMONIA.
INVESTIGATIONS
STOOL EXAMINATION
BLOOD INVESTIGATION - COMPLETE BLOOD COUNT, PLATELET COUNT, LIVER FUNCTION TESTS.
CHEST X RAY. USG ABDOMEN.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor